# SDR CALA2024041601093

- Difficulty date: April 10, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T50198
- Condition: Corroded
- Location: Bs 544-566 Rbl24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM: 168798-0100.0094///SUPPORT TASK: FLC, CORROSION ON INTERCOSTAL UNDER WEB AT F.S. 544-566 RBL24. REMOVED AND REPLACED INTERCOSTAL AT STA 544 TO 566 RBL24 P/N 143T5019-8 IAW DOC# 143T5019 AND B767-300 SRM 51-40-02 PARAGRAPH 7
